# SDR JJBA201708220018

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 26,839 hours, 17,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92158
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,406 hours, 18,159 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACKS NR 1 AND 2.
